MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Accent DR RF pacemaker; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Accent DR RF pacemaker; Pulse Generator, Permanent, Implantable
Model Number PM2210
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the clinic for follow-up.Low pacing impedance measurements were observed while the pacemaker (pm) was at the normal elective replacement indicator (eri) stage.Consequently, the pm was explanted and replaced with a new pm on (b)(6)2026.The existing atrial and right ventricle (rv) leads were retained and successfully reconnected to the newly implanted pm.Subsequent pacing system analyzer (psa) testing and lead impedance measurements performed after reconnection to the replacement pm were within normal limits, indicating acceptable lead impedance measurements with both the explanted and replacement pms.The patient was stable throughout.

Brand Name
Accent DR RF pacemaker
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50706609
Report Number2017865-2026-18898
Device Sequence Number21493903
Product Code NVZ
UDI-Device Identifier05414734503617
UDI-Public(01)05414734503617(10)4379705(17)150630
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model NumberPM2210
Device Lot Number4379705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1788TC/46 lead; 1788TC/52 lead
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale